# SDR AALA2009012300338

- Difficulty date: January 23, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 27,069 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS IN TAIL COMPARTMENT BELOW WATER SEPARATORS INOPERATIVE.  RECONNECTED LOOSE CONNECTOR FOR  EMERGENCY LIGHTS IN TAIL COMPARTMENT BELOW WATER SEPARATORS.
